Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Faslodex

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 06-07-2005, 05:00 AM
Unregistered
Guest
 
Posts: n/a
Default caution

My mother has been taking Faslodex, and her side effects are similar to Lenore's. Within a few months she went from being a vibrant person to not being able to walk. At first the doctor refused to believe it could be the Faslodex, but after showing up in a wheelchair, the nurse acknowledged that loss a limbs can be a side effect! We are still trying to figure out exactly what is wrong, but it very well may be the Faslodex. I would urge extreme caution if your doctor is considering Faslodex, and make sure he/she is well aware of the side effects.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 02:48 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.